Ask Question
3 November, 13:13

Parents who treat their children's cold and flu symptoms at home should be educated concerning the reading and understanding of over-the-counter (OTC) labels. Why is this statement true? A) Many of these preparations contain the same active ingredients so that inadvertent overdose is a common problem. B) Each product is best used for alleviating a particular symptom. C) Some of these products do not contain any drugs. D) Some of these products could interfere with breast-feeding.

0
Answers (1)
  1. 3 November, 13:57
    0
    This statement true because a) Many of these preparations contain the same active ingredients so that inadvertent overdose is a common problem.

    Explanation:

    Similar over-the-counter (OTC) medications belong to the same group, such as nonsteroidal anti-inflammatory drugs (NSAIDs). Such drugs have different commercial names and often advertised by their producers, emphasizing particular effect of the drug. For example, pain relief.

    This may lead to confusion and parents may give to their children essentially the same drugs offered under different brand names. For instance, ibuprofen is an active component of Brufen, Advil, Motrin, and Nurofen. As a result, it may lead to overdose and other dangerous complications.
Know the Answer?
Not Sure About the Answer?
Find an answer to your question ✅ “Parents who treat their children's cold and flu symptoms at home should be educated concerning the reading and understanding of ...” in 📘 Social Studies if you're in doubt about the correctness of the answers or there's no answer, then try to use the smart search and find answers to the similar questions.
Search for Other Answers